Alert archive / Michigan / Special Weather Statements in 2012
Special Weather Statement, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this special weather statement at May 27, 2012, 2:21 PM EDT for Isabella County, Mecosta County, Michigan. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2012, 2:21 PM EDT (18:21 UTC)
- Expired
- May 27, 2012, 3:30 PM EDT
- In force
- 69 min
- Issued by
- NWS Grand Rapids, MI
Counties Isabella County, MI, Mecosta County, MI
The radar
The Grand Rapids radar (KGRR), 94 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
470 WWUS83 KGRR 271821 SPSGRR SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 221 PM EDT SUN MAY 27 2012 MIZ038>040-044>046-271930- CLARE-ISABELLA-LAKE-MECOSTA-NEWAYGO-OSCEOLA- 221 PM EDT SUN MAY 27 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES EAST OF CLARE TO 11 MILES NORTHWEST OF BIG RAPIDS...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BARRYTON AND HERRICK BY 225 PM EDT... TUBBS LAKE AND MARTINY LAKE BY 230 PM EDT... WISE AND WEIDMAN BY 235 PM EDT... TITUS AND ROSEBUSH BY 240 PM EDT... MECOSTA BY 245 PM EDT... CANADIAN LAKES AND REMUS BY 250 PM EDT... DEERFIELD CENTER AND MOUNT PLEASANT BY 255 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. && LAT...LON 4347 8460 4347 8541 4384 8578 4393 8460 TIME...MOT...LOC 1817Z 324DEG 26KT 4386 8433 4377 8558 $$ MJS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at May 27, 2:12 PM EDT, 9 minutes earlier.
Area forecast discussion, May 27, 2:12 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 212 PM EDT SUN MAY 27 2012 .SYNOPSIS... ISSUED AT 333 AM EDT SUN MAY 27 2012 LOW PRESSURE IN WESTERN NEBRASKA IS PUSHING A WARM FRONT NORTH THROUGH THE GREAT LAKES. THE FRONT CURRENTLY STRETCHES FROM FAR SOUTHWEST LOWER MICHIGAN WNWWD THROUGH WISCONSIN AND SOUTHERN MINNESOTA. STORMS HAVE FIRED NORTH OF THE FRONT AND ARE MOVING EWD AND WILL MOVE ACROSS CENTRAL LOWER MICHIGAN EARLY THIS MORNING NORTH OF I-96. AS THE WARM FRONT PUSHES NORTH TODAY...VERY WARM AIR WILL MOVE INTO THE REGION AND TEMPERATURES WILL CLIMB INTO THE 90S. HUMIDITY WILL ALSO INCREASE AND HEAT INDICES WILL CLIMB INTO THE MID TO UPPER 90S. A STRONG COLD FRONT WILL PLOW INTO THIS JUICY AIR MASS MONDAY GENERATING STRONG TO SEVERE STORMS MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WIND WILL BE POSSIBLE WITH THESE STORMS. MUCH COOLER AIR WILL SETTLE OVER THE REGION MID WEEK WITH HIGHS IN THE 60S. && .UPDATE... ISSUED AT 209 PM EDT SUN MAY 27 2012 OUTFLOW FROM THE STORMS UP AROUND BALDWIN CONTINUES TO SINK SOUTH. HAVE BEEN UPDATING THE FORECAST TO REFLECT SOME LOWER TEMPERATURES NORTH OF THIS BOUNDARY THIS AFTERNOON. CLOUDS HAVE DEVELOPED SOUTH OF THE BOUNDARY AS WELL AND WILL FILTER THE SUN GENERALLY ALONG AND NORTH OF I96. LOOKS LIKE HIGHS WILL BE MAINLY LATE AFTERNOON TODAY AGAIN. UPDATE ISSUED AT 1250 PM EDT SUN MAY 27 2012 LINE OF STORMS NEAR CAD TRYING TO DRIFT SOUTH. FORECAST HAS BEEN UPDATED TO REFLECT A RISK FOR STORMS GENERALLY ALONG AND NORTH OF A LUDINGTON TO HARRISON LINE. WARM AIR IS SURGING NORTH. ALREADY INTO THE MID 80S ALONG INTERSTATE 94. I DID RAISE TEMPS SLIGHTLY FOR THE AFTERNOON. GRR COULD REACH THE RECORD OF 92 AND LAN COULD BE CLOSE TO THEIR RECORD OF 93. THE EASTERLY COMPONENT OF THE WIND TO START THE AFTERNOON WILL HELP MKG MAKE A RUN AT THEIR RECORD HIGH OF 85. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 333 AM EDT SUN MAY 27 2012 FORECAST CONCERNS DEAL WITH CONVECTIVE TRENDS THIS MORNING AND AGAIN MONDAY...AND TO A LESSER DEGREE WITH THE HEAT TODAY AND MONDAY. OVERALL...DIDN/T MAKE MANY CHANGES TO THE GOING FORECAST. WHILE MOST OF THE CONVECTION NORTH OF THE WARM FRONT WILL REMAIN WELL NORTH OF THE CWA THIS MORNING...THERE IS ONE THUNDERSTORM COMPLEX IN EAST CENTRAL WISCONSIN THAT HAS THE POTENTIAL TO MOVE ACROSS THE CWA NORTH OF I-96. THIS STORM WILL LIKELY RIDE ALONG AN INSTABILITY GRADIENT THAT HAS 500-1000 J/KG MU CAPE. THAT SAID...IT/ MOVING AWAY FROM AN AREA THAT HAS BETTER DYNAMICS...HIGH INSTABILITY AND CAPE VALUES. INCREASED POPS OVER THE NRN CWA EARLY THIS MORNING TO ACCOUNT FOR IT. THE WARM FRONT WILL MOVE NORTH TODAY AND TEMPS WILL CLIMB TO AROUND 90. DEW POINTS WILL CLIMB INTO THE LOWER 60S TODAY TOO. THIS WILL CREATE HEAT INDICES IN THE MID 90S THIS AFTERNOON. AS THE NRN PORTION OF THE UPPER RIDGE MOVES OVERHEAD TODAY...WE SHOULD BECOME CAPPED AND PCPN CHANCES WILL DECREASE THIS AFTERNOON. THERE DOESN/T LOOK TO BE ANY WAVES RIDING OVER THE RIDGE THAT COULD BREAK THE CAP AND SET OFF STORMS. MONDAY COULD BE VERY ACTIVE AS THE TRAILING COLD FRONT MOVES ACROSS THE STATE. THE ENTIRE CWA IS HIGHLIGHTED IN A SLIGHT RISK FOR SVR STORMS. ABUNDANT MOISTURE AND HIGH HEAT WILL CREATE RIPE CONDITIONS FOR STORM DEVELOPMENT. STORMS WILL LIKELY EITHER FIRE ON A PRE FRONTAL TROUGH DURING THE MID AFTERNOON...PERHAPS AIDED BY A LAKE BREEZE...OR FIRE ALONG THE COLD FRONT IN WISCONSIN AND MOVE OVER LOWER MICHIGAN DURING THE EVENING. EITHER WAY...THERE SHOULD BE PLENTY OF JUICE TO WORK WITH WITH SBCAPE AROUND 2500 J/KG AND LI/S NEAR -7C. GOOD JET DYNAMICS TO WORK WITH TOO AS THE RIGHT ENTRANCE REGION OF THE UPPER JET COMES INTO PLAY LATE IN THE DAY. COUPLED WITH A 35 KT LLJ...AND WIND DAMAGE BECOMES A REAL THREAT. SHEAR VALUES AROUND 40 KTS SUGGESTS ORGANIZED SUPERCELLS WILL DEVELOP. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 333 AM EDT SUN MAY 27 2012 NO SIGNIFICANT CHANGES TO THE FORECAST WERE MADE. MAIN FORECAST PROBLEM IS TIMING OF STORMS ALONG THE COLD FRONT MONDAY NIGHT INTO TUESDAY. WILL KEEP LIKELY POPS FOR MONDAY NIGHT. EXPECT MOST OF THE STORMS WILL BE IN THE EVENING WITH GREATEST INSTABILITY AND AXIS OF HIGHER SHEAR AHEAD OF THE SFC TROUGH MOVING IN. CONDITIONS APPEAR FAVORABLE FOR SOME STRONG TO SEVERE STORMS WITH OVER 30 KNOTS OF SHEAR AND SFC BASED CAPE OVER 1000. WILL LOWER POPS AFTER 06Z AS DEEPER MOISTURE AND INSTABILITY SHIFTS EAST. SOME LINGERING SHOWERS ACROSS THE EASTERN FORECAST AREA TUESDAY MORNING THEN DRIER AND COOLER FOR MID WEEK. MODEL AGREEMENT HAS IMPROVED FOR THE END OF THE WEEK WITH AN UPPER LOW MOVING ACROSS LOWER MICHIGAN AS SFC CYCLONE MOVES SOUTH AND EAST OF THE FORECAST AREA. NORTHERN EDGE OF THE PRECIP SHIELD SHOULD AT LEAST GRAZE THE SOUTHERN ZONES THURSDAY AND FRIDAY SO WILL GO WITH SLIGHT AND LOW CHANCE POPS FOR THOSE DAYS. WILL KEEP WATCHING MODEL TRENDS ON THE TRACK OF THE LOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY) ISSUED AT 1245 PM EDT SUN MAY 27 2012 VFR CONDITIONS TO CONTINUE AT ALL THE TERMINALS THRU 18Z MON. IR/VIS SAT TRENDS SHOW SCT LINGERING MID TO HIGH CLOUDS DISSIPATING AND WE EXPECT MOSTLY CLEAR SKIES WITH NOTHING MORE THAN A FEW HIGH CLOUDS THRU 18Z MON. WINDS WILL GRADUALLY VEER TO THE SE THEN SOUTH THIS AFTN AND GUST TO NEAR 20 KTS AT TIMES AS THE WARM FRONT LIFTS NORTH. WIND SPEEDS WILL DIMINISH THIS EVENING. SSW WINDS WILL RAMP UP TO AROUND 15 KTS WITH GUSTS TO 20 KTS BY LATE MORNING MONDAY. NO TSTORMS ANTICIPATED UNTIL LATE MON AFTN THRU MONDAY EVE. && .MARINE... ISSUED AT 333 AM EDT SUN MAY 27 2012 GENERALLY MINIMAL WINDS AND WAVES EXPECTED TODAY AS UPPER RIDGING BUILDS OVER THE REGION. WINDS AND WAVES WILL BEGIN TO INCREASE MONDAY AFTERNOON AS A COLD FRONT APPROACHES. && .HYDROLOGY... ISSUED AT 333 AM EDT SUN MAY 27 2012 STRONG TO SEVERE STORMS EXPECTED MONDAY AFTERNOON/EVENING. ANY OF THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. STORMS SHOULD BE PROGRESSIVE AS THEY MOVE AHEAD OF A COLD FRONT AND SO TRAINING IS NOT EXPECTED TO BE A PROBLEM. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && UPDATE...MJS SYNOPSIS...93 SHORT TERM...93 LONG TERM...OSTUNO AVIATION...LAURENS HYDROLOGY...93 MARINE...93
Hazardous weather outlook, May 27, 1:30 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 130 PM EDT SUN MAY 27 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 280915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 130 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BRING HEAVY RAIN...GUSTY WINDS AND SMALL HAIL TO AREAS NORTH OF INTERSTATE A HART TO MT PLEASANT LINE THROUGH MID AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON OR EVENING. OSTUNO MJS
In the hours before
Local storm report, May 27, 9:02 AM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
902 AM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 2 W CHASE 43.89N 85.68W
05/27/2012 M0.25 INCH LAKE MI COUNTY OFFICIAL
PEA SIZE HAIL AND HEAVY RAIN.
&&
HOVINGSpecial weather statement, May 27, 9:31 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 931 AM EDT SUN MAY 27 2012 MIZ040-045-046-271430- CLARE-ISABELLA-MECOSTA- 931 AM EDT SUN MAY 27 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 926 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST OF CLARE TO 22 MILES WEST OF MOUNT PLEASANT...MOVING EAST AT 40 MPH. PEA SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MOUNT PLEASANT BY 940 AM EDT... COE BY 955 AM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. && LAT...LON 4347 8460 4347 8540 4394 8460 TIME...MOT...LOC 1331Z 282DEG 45KT 4397 8434 4352 8513 MJS
Local storm report, May 27, 10:19 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1019 AM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 3 WNW CLARE 43.83N 84.82W
05/27/2012 M0.50 INCH CLARE MI TRAINED SPOTTER
WINDS WERE ALSO ESTIMATED TO BE 35 MPH.
0945 AM HAIL 5 NE MOUNT PLEASANT 43.65N 84.70W
05/27/2012 M0.25 INCH ISABELLA MI TRAINED SPOTTER
&&
HOVINGLocal storm report, May 27, 10:25 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1025 AM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 1 SSE EVART 43.89N 85.25W
05/27/2012 M1.22 INCH OSCEOLA MI OTHER FEDERAL
5 HOUR RAINFALL BEGINNING AT 5AM. PRECIPITATION MEASURED
BY THE TIPPING BUCKET GAGE AT EVART ON THE MUSKEGON
RIVER.
&&
HOVINGSpecial weather statement, May 27, 1:26 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
126 PM EDT SUN MAY 27 2012
MIZ037>040-043-271830-
CLARE-LAKE-MASON-OCEANA-OSCEOLA-
126 PM EDT SUN MAY 27 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
HARRISON TO 10 MILES NORTHEAST OF LUDINGTON...MOVING SOUTHEAST AT 30
MPH.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
* THUNDERSTORMS WILL BE NEAR...
WILEY BY 130 PM EDT...
AVONDALE AND ASHTON BY 135 PM EDT...
HARRISON BY 140 PM EDT...
BALDWIN BY 145 PM EDT...
EVART AND REED CITY BY 155 PM EDT...
BROWNS CORNER BY 200 PM EDT...
DOVER BY 205 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4416 8461 4382 8460 4382 8604 4376 8604
4382 8612 4382 8643 4406 8652 4418 8639
TIME...MOT...LOC 1725Z 315DEG 25KT 4409 8478 4397 8620
MJSSpecial weather statement, May 27, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 221 PM EDT SUN MAY 27 2012 MIZ038>040-044>046-271930- CLARE-ISABELLA-LAKE-MECOSTA-NEWAYGO-OSCEOLA- 221 PM EDT SUN MAY 27 2012 ...SIGNIFICANT WEATHER ADVISORY... AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES EAST OF CLARE TO 11 MILES NORTHWEST OF BIG RAPIDS...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... BARRYTON AND HERRICK BY 225 PM EDT... TUBBS LAKE AND MARTINY LAKE BY 230 PM EDT... WISE AND WEIDMAN BY 235 PM EDT... TITUS AND ROSEBUSH BY 240 PM EDT... MECOSTA BY 245 PM EDT... CANADIAN LAKES AND REMUS BY 250 PM EDT... DEERFIELD CENTER AND MOUNT PLEASANT BY 255 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. && LAT...LON 4347 8460 4347 8541 4384 8578 4393 8460 TIME...MOT...LOC 1817Z 324DEG 26KT 4386 8433 4377 8558 MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:57 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mecosta, Osceola | 63 min |
| May 27, 5:08 AM EDT | Special Weather Statement | GRR | Gratiot | 52 min |
| May 27, 5:32 AM EDT | Special Weather Statement | GRR | Clare, Osceola | 58 min |
| May 27, 6:02 AM EDT | Areal Flood Advisory | GRR | Gratiot | 7 hr |
| May 27, 6:28 AM EDT | Areal Flood Advisory | GRR | Osceola | 9 hr |
| May 27, 7:29 AM EDT | Special Marine Warning | GRR | 46 min | |
| May 27, 7:32 AM EDT | Special Weather Statement | GRR | Mason | 58 min |
| May 27, 8:20 AM EDT | Special Weather Statement | GRR | Clare, Lake, Mecosta, Muskegon, Newaygo, Oceana and 1 more | 55 min |
| May 27, 9:00 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Newaygo | 60 min |
| May 27, 9:07 AM EDT | Areal Flood Advisory | GRR | Clare | 6 hr |
| May 27, 9:31 AM EDT | Special Weather Statement | GRR | Isabella | 59 min |
| May 27, 9:50 AM EDT | Areal Flood Advisory | GRR | Clare, Isabella | 3 hr |
| May 27, 1:23 PM EDT | Special Marine Warning | GRR | 52 min | |
| May 27, 1:26 PM EDT | Special Weather Statement | GRR | Clare, Lake, Mason, Osceola | 64 min |
Nearby
Special Weather Statements in Michigan, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.